# SDR MASA20211221640

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CROSSBEAM WAS FOUND TO HAVE SEVERE CORROSION DAMAGE ON THE UPPER FLANGE. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-21-43-001-A02, FIG. 53-21-43-991-802, ITEM 3.
